MAUDE Adverse Event Report: ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL

ABBOTT MEDICAL REGENT HEART VALVE WITH FLEX CUFF; HEART-VALVE, MECHANICAL
Model Number 19AGFN-756
Medical Device Problem Codes Fracture (1260); No Apparent Adverse Event (3189)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 19mm regent heart valve with flex cuff was selected for procedure.It was noted during procedure when attempting to rotate the valve, that a leaflet dislodgement occurred and an orifice fracture occurred.There was no resistance felt when rotating the valve and no instruments encounter the valve at the time of dislodgment/fracture.Nothing else other than the holder handle used to position or rotate the valve.The holder handle fully inserted into the orifice at a 90 degree angle.The valve was in a closed position when it was rotated and the leaflet dislodged/fractured.The leaflet was able to be retrieved, but it's noted that there are remains of the valve that remain in the heart.The physician did not try to reinsert the dislodged leaflet.The decision was made to remove and replace the 19mm regent heart valve with flex cuff with another one of the same size to complete the procedure.However, it was noted that halfway through implantation, the disc of the replacement valve ruptured.The disc completely detached when the sutures were tied.The patient was stable and fully recovered at the time of report.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
The event was reported by accident.There is no reported issue/malfunction with the device or patient effect due to the device.This event is being downgraded.
 
Event or Problem Description
Subsequent to the previously filed report, additional information was received that pieces of the fractured 19mm regent heart valve with flex cuff orifice remained in the left ventricular outflow tract.The dislodged leaflet was able to be completely recovered from the patient.A correction needs to be made as there was actually no complication with the replacement 19mm regent heart valve with flex cuff.The replacement valve was implanted with no issues and remains implanted.The patient was not taken off bypass and placed back on bypass due to this event.

Brand Name
REGENT HEART VALVE WITH FLEX CUFF
Common Device Name
HEART-VALVE, MECHANICAL
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2648612
lot 20 b st caguas
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key22159807
Report Number2135147-2025-02988
Device Sequence Number7292590
Product Code LWQ
UDI-Device Identifier05415067042934
UDI-Public(01)05415067042934(17)290818
Combination Product (Y/N)N
Initial Reporter CountryMX
PMA/510(K) Number
P810002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number19AGFN-756
Device Catalogue Number19AGFN-756
Device Lot NumberC00023195
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer06/15/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age67 YR
Patient SexFemale
Patient Weight84 KG